# SDR CA050530008

- Difficulty date: May 17, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 7,721 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: DOFF10300JR
- Part serial: C113051
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR FAILED IN FLIGHT.  REPLACED UNIT.
